# SDR C2XA04IA067

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockcpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED A SMOKE ODOR IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFICIENCIES NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
